RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 583–590 (Mi mz6966)  

Saturation theory converse problem

V. V. Zhuk, G. I. Natanson

Leningrad State University named after A. A. Zhdanov

Abstract: The following problem is solved: Given a class of functions $K$, it is required to show a saturated approximation process for which $K$ is the saturation class.

Full text: PDF file (454 kB)

English version:
Mathematical Notes, 1969, 6:5, 811–815

Bibliographic databases:

UDC: 517.5
Received: 29.05.1967

Citation: V. V. Zhuk, G. I. Natanson, “Saturation theory converse problem”, Mat. Zametki, 6:5 (1969), 583–590; Math. Notes, 6:5 (1969), 811–815

Citation in format AMSBIB
\Bibitem{ZhuNat69}
\by V.~V.~Zhuk, G.~I.~Natanson
\paper Saturation theory converse problem
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 583--590
\mathnet{http://mi.mathnet.ru/mz6966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299999}
\zmath{https://zbmath.org/?q=an:0194.09201}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 811--815
\crossref{https://doi.org/10.1007/BF01101409}


Linking options:
  • http://mi.mathnet.ru/eng/mz6966
  • http://mi.mathnet.ru/eng/mz/v6/i5/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:265
    Full text:165
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020